Annali di Matematica Pura ed Applicata

, Volume 177, Issue 1, pp 293–313

Ramification points of double coverings of curves and Weierstrass points

  • E. Ballico
  • A. Del Centina
Article

DOI: 10.1007/BF02505914

Cite this article as:
Ballico, E. & Del Centina, A. Annali di Matematica pura ed applicata (1999) 177: 293. doi:10.1007/BF02505914

Summary

Let π: X→C be a double covering with X smooth curve and C elliptic curve. Let R(π)⊂X be the ramification locus of π. Every P∈R(π) is a Weierstrass point of X and we study the triples (C, π, X) for which the set of corresponding Weierstrass points have certain semigroups of non-gaps. We study the same problem also for triple cyclic coverings of C.

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1999

Authors and Affiliations

  • E. Ballico
    • 1
  • A. Del Centina
    • 2
  1. 1.Department of MathematicsUniversity of TrentoPovo (TN)Italy
  2. 2.Department of MathematicsUniversità di FerraraFerraraItaly

Personalised recommendations